Regularity on Abelian Varieties III: Relationship with Generic Vanishing and Applications

Giuseppe Pareschi, Mihnea Popa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationGrassmannians, Moduli Spaces and Vector Bundles
EditorsDavid A Ellwood, Emma Previato
PublisherAMS-CMI
Pages141-167
Number of pages27
ISBN (Print)978-0-8218-5205-7
StatePublished - 2011

Publication series

NameClay Mathematics Proceedings
Volume14

Cite this